# SDR UIEA2025021000125

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING REPAIR AT FRAME WEB UPR CHORD STA 560 RBL 13.5.( 1. REMOVED DAMAGE PART IAW SRM 51-40-02-0G-0 REV 102. 2. ACCOMPLISHED EI T2025A53M-234 REV 0. 3. ACCOMPLISHED EI T2025A53M-234 REV 1. 4. JOB COMPLETED AND CONDITION CHECK NORMAL. )
